Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6435
Title: A note on the method of orthogonal invariants
Authors: Linden, Hansjörg
Issue Date: 1980
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Hansjörg Linden, "A note on the method of orthogonal invariants", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 12 (1980), pp. 20-25.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
12 (1980)
Abstract: Il metodo degli invarianti ortogonali sviluppato da Fichera (vedi {[}4,5{]}) è applicato a problemi di autovalori del tipo \begin{align*} (1)\quad\quad\qquad\qquad & \textrm{Tu}=\lambda\textrm{Su} \end{align*} dove T ed S sono operatori K-positivi in uno spazio H, di Hilbert, complesso, e separabile.
The method of orthogonal invariants as developed by Fichera (see {[}4,5{]}) is applied to eigenvalue problems of type \begin{align*} (1)\quad\quad\qquad\qquad & \textrm{Tu}=\lambda\textrm{Su} \end{align*} where T and S are K-positive operators in a complex separable Hilbert space H.
URI: http://hdl.handle.net/10077/6435
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.12 (1980)

Files in This Item:
File Description SizeFormat 
LindenRendMat12.pdf277.77 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

326
checked on Feb 24, 2018

Download(s)

156
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.